# SDR SWAA2013100220675

- Difficulty date: September 27, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 37,952 hours, 25,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 5952284501
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PINS MISSING.  R & R SLIDE IAW MM.
